# SDR AWXA200300788

- Difficulty date: June 17, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM AT FR 66, Y1292.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED FLOORBEAM; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 6-7 & 29-30.
